Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 321–334 (Mi mz6426)  

Number of natural solutions of a system of linear Diophantine equations

M. A. Frumkin


Full text: PDF file (976 kB)

English version:
Mathematical Notes, 1980, 28:3, 627–634

Bibliographic databases:

UDC: 511
Received: 05.12.1977

Citation: M. A. Frumkin, “Number of natural solutions of a system of linear Diophantine equations”, Mat. Zametki, 28:3 (1980), 321–334; Math. Notes, 28:3 (1980), 627–634

Citation in format AMSBIB
\Bibitem{Fru80}
\by M.~A.~Frumkin
\paper Number of natural solutions of a system of linear Diophantine equations
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 321--334
\mathnet{http://mi.mathnet.ru/mz6426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594200}
\zmath{https://zbmath.org/?q=an:0443.10010}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 627--634
\crossref{https://doi.org/10.1007/BF01158318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200001}


Linking options:
  • http://mi.mathnet.ru/eng/mz6426
  • http://mi.mathnet.ru/eng/mz/v28/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:394
    Full text:160
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021